Buckley's Jack and Jill Children's Cough Syrup

Fast, effective, kid-friendly flavour.

Beige Teddy Bear

<

Box of  Buckley's - Jack & Jill Bedtime Cough & Cold Grape Flavour

Available in 115 mL bottles.

Buckley's - Jack & Jill Bedtime Cough & Cold Grape Flavour

First some sweet. Then some dreams.

A grape way to get better. This great-tasting, grape flavoured nighttime cough suppressant provides fast, effective relief of dry cough, nasal congestion, sneezing and runny noses due to colds so your child can get to sleep.

Teddy bear coughing

Dry Cough

Teddy bear with Nasal Congestion

Nasal Congestion

Teddy bear wiping nose

Runny Nose

Directions:

To be taken every 4 hours as required.

Children 6 -12 years: 2 teaspoons (10mL)

Children under 6: Do not use.

Never exceed maximum 5 doses/day.

Only use the measuring device provided.

  • Caution

    Do not use for longer than 7 days or exceed the single and maximum daily dosage. Overdose may result in serious harm. Consult a healthcare practitioner prior to combining with any other medications, including non-prescription or prescription drugs, or natural health products. DO NOT give with any other cough and cold medications since serious harm may occur, unless recommended by a healthcare practitioner.

    Consult a healthcare practitioner if symptoms worsen, last more than a week or are accompanied by a high fever (>38° C) or the production of thick yellow/green phlegm; and prior to use if the child has high blood pressure, heart, thyroid or chronic lung disease, diabetes, glaucoma or difficulty in urination. Do not use if the child is allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate. May cause drowsiness or excitability. Do not use when the child is engaged in activities requiring mental alertness. Do not use with a topically applied product that also contains diphenhydramine.

    In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms.

    Security Feature: Do not use if banded seal on bottle cap is broken or missing.

    Store at 15° C – 25° C, avoid refrigerating and freezing. 

  • Active Ingredients

    Each 5 mL contains: Diphenhydramine hydrochloride (antitussive/antihistamine) 6.25 mg, Phenylephrine hydrochloride 2.5 mg

  • Non-Medicinal Ingredients

    Acesulfame potassium, citric acid, edetate disodium, FD&C Blue #1, FD&C Red #40, flavours, maltitol, propylene glycol, purified water, sodium benzoate, sodium citrate.

>